# SDR 07FDEA03898

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON INNER FLAP LT AT RIB 21, POCKET REPAIRS AS PER SB A310-57-2054.  REPLACEMENT OF END RIB AS PER SB A310-57-2055, ISSUED AND APPROVED PER EA 6-5752-81084.
